On infinity norms as Lyapunov functions : alternative necessary and sufficient conditions

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

39 Citaten (Scopus)
333 Downloads (Pure)

Samenvatting

This paper considers the synthesis of infinity norm Lyapunov functions for discrete-time linear systems. A proper conic partition of the state-space is employed to construct a finite set of linear inequalities in the elements of the Lyapunov weight matrix. Under typical assumptions, it is proven that the feasibility of the derived set of linear inequalities is equivalent with the existence of an infinity norm Lyapunov function. Furthermore, it is shown that the developed solution extends naturally to several relevant classes of discrete-time nonlinear systems.
Originele taal-2Engels
TitelProceedings of the 49th IEEE Conference on Decision and Control (CDC), 15-17 December 2010, Atlanta, Georgia
Plaats van productiePiscataway
UitgeverijInstitute of Electrical and Electronics Engineers
Pagina's5936-5942
ISBN van geprinte versie978-1-4244-7745-6
DOI's
StatusGepubliceerd - 2010

Vingerafdruk Duik in de onderzoeksthema's van 'On infinity norms as Lyapunov functions : alternative necessary and sufficient conditions'. Samen vormen ze een unieke vingerafdruk.

Citeer dit